Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The stability equation with periodic coefficients

Author: Hirsh Cohen
Journal: Quart. Appl. Math. 10 (1952), 266-270
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/49417
MathSciNet review: 49417
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. McLachlan, Ordinary non-linear differential equations, Oxford, 1950. MR 0039135
  • [2] H. G. Cohen, Subharmonic synchronization of the forced Van der Pol equation (To appear in the Proceedings of the Colloquium on non-linear vibrations, Îie de Porquerolles, August, 1951. MR 0058056
  • [3] J. J. Stoker, Non-linear vibrations, Interscience, New York, 1950. (see especially Appendix I).
  • [4] E. L. Ince, Ordinary differential equations, Dover, New York. MR 0010757
  • [5] M. J. O. Strutt, Lamésche, Mathieusche und verwandte Funktionen in Physik und Technik, Julius Springer, Berlin, 1932.
  • [6] A. Liapounoff, Problème general de la stabilité du mouvement, Princeton University Press, Princeton, 1949. MR 0021186

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X

Additional Information

DOI: https://doi.org/10.1090/qam/49417
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society